On unitary splitting perfect polynomials over~$~F {p^2}~$Report as inadecuate




On unitary splitting perfect polynomials over~$~F {p^2}~$ - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.15 No.1 June 2010. -

We classify some unitary splitting perfect polynomials over a finite field $\F {p^2}$, where $p$ is a prime number. This

generalizes Beard-s work over $\F p$.

unitary divisors; sum of divisors; polynomials; finite fields; quadratic extensions; circulant matrices



Author: Luis H. Gallardo - ; Department of Mathematics, University of Brest 6, Brest Cedex 3, France Olivier Rahavandrainy - ; Department

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents